On automatic continuity of Homomorphisms

Beddaa, A. ; Bhatt, S. J. ; Oudadess, M. (1999) On automatic continuity of Homomorphisms Proceedings of the American Mathematical Society, 128 (4). pp. 1039-1045. ISSN 0002-9939

PDF - Publisher Version

Official URL: http://www.ams.org/journals/proc/2000-128-04/S0002...

Related URL: http://dx.doi.org/10.1090/S0002-9939-99-05040-6


Introducing a weaker notion of regularity in a topological algebra, we examine and improve an automatic continuity theorem given by the second author. Examples and applications are given.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
Keywords:Uniform Topological Algebra; Locally M-convex Algebra; Weakly Regular Algebra; Advertibly Complete Algebra; Q-algebra; Automatic Continuity of Homomorphism
ID Code:59668
Deposited On:07 Sep 2011 05:16
Last Modified:18 May 2016 10:08

Repository Staff Only: item control page